# SDR CALA2018060531311

- Difficulty date: May 16, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 108,655 hours, 16,789 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T345044
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON RT SIDE SKIN WAS FOUND CRACKED.  REPAIRED IAW EC/R A 5430-02164,  REV-.
